# SDR HNAA2015072200236

- Difficulty date: July 22, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8102
- Aircraft serial: 274
- Aircraft time: 49,813 hours, 59,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4TH RED FLOOR EMERGENCY LIGHT IS INOPERATIVE.  R & R 4TH RED FLOOR EMERGENCY LIGHT BULB.  OPS CHECKED GOOD.
